# SDR DALA2014081504546

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 76,274 hours, 34,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND FWD OF L2 DOOR BETWEEN STRINGERS 15 -16. FOUND OUT OF LIMITS IAW SRM 53-00-01, P.104, DETAIL 3574997.  REPAIRED ON ERA 528336-14, REV ORIG.
